Show simple item record

contributor authorM. Samaha
contributor authorT. S. Sankar
date accessioned2017-05-08T23:09:36Z
date available2017-05-08T23:09:36Z
date copyrightJanuary, 1980
date issued1980
identifier issn1050-0472
identifier otherJMDEDB-27976#86_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/93738
description abstractA modified mathematical model of a large capacity railroad freight vehicle is presented. The model for this investigation is constructed in such a way to describe the bounce, sway and rocking modes of the system and also to account for most of the vehicle non-linearity effects. Equations of motion of the six degree of freedom nonlinear model are derived assuming that the excitations from the track in vertical and lateral directions are purely periodic in the form of a rectified sine wave. The solution for the time and frequency responses on digital computer are compared with available measured data to investigate the model accuracy. Multivariable optimization techniques are employed to find the optimum suspension parameters that minimizes the maximum car rocking response over the frequency range of interest. The optimum parameters are presented in different forms either for the existing or for stabilized vehicle configuration.
publisherThe American Society of Mechanical Engineers (ASME)
titleDynamic Rocking Response and Optimization of the Nonlinear Suspension of a Railroad Freight Car
typeJournal Paper
journal volume102
journal issue1
journal titleJournal of Mechanical Design
identifier doi10.1115/1.3254725
journal fristpage86
journal lastpage93
identifier eissn1528-9001
keywordsOptimization
keywordsFreight cars
keywordsVehicles
keywordsComputers
keywordsFrequency response
keywordsRailroads
keywordsWaves
keywordsEquations of motion AND Degrees of freedom
treeJournal of Mechanical Design:;1980:;volume( 102 ):;issue: 001
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record